MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.71137

Медицинская библиотека · Cureus · 2024

Bupropion Toxicity Causing Refractory Cardiogenic Shock Successfully Treated With Mechanical Circulatory Support: A Case Report.

Vilayet Salem, Adala Abubakr, Barakat Munsef, Inampudi Chakradhari, Carter George, Menon Aravind

Клинический случайСтатьяПеревод в очереди

Аннотация

Bupropion is a norepinephrine-dopamine reuptake inhibitor that is commonly used as an antidepressant and for smoking cessation. Bupropion overdose can lead to serious side effects which include seizures, status epilepticus, and fatal arrhythmias. Managing bupropion toxicity is challenging as there is no effective antidote and treatment is largely supportive. In this article, we present a case of bupropion toxicity causing profound cardiogenic shock which was treated successfully with mechanical circulatory support.

Для цитирования: Vilayet Salem, Adala Abubakr, Barakat Munsef, Inampudi Chakradhari, Carter George, Menon Aravind. Bupropion Toxicity Causing Refractory Cardiogenic Shock Successfully Treated With Mechanical Circulatory Support: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.71137.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.